A subexponential construction of graph coloring for multiparty computation

Asghar, Hassan Jameel, Desmedt, Yvo, Pieprzyk, Josef, & Steinfeld, Ron (2014) A subexponential construction of graph coloring for multiparty computation. Journal of Mathematical Cryptology, 8(4), pp. 363-403.

View at publisher


We show the first deterministic construction of an unconditionally secure multiparty computation (MPC) protocol in the passive adversarial model over black-box non-Abelian groups which is both optimal (secure against an adversary who possesses any t<n2 inputs) and has subexponential complexity of construction based on coloring of planar graphs. More specifically, following the result of Desmedt et al. (2012) that the problem of MPC over non-Abelian groups can be reduced to finding a t-reliable n-coloring of planar graphs, we show the construction of such a graph which allows a path from the input nodes to the output nodes when any t-party subset is in the possession of the adversary. Unlike the deterministic constructions from Desmedt et al. (2012) our construction has subexponential complexity and is optimal at the same time, i.e., it is secure for any t<n2 .

Impact and interest:

0 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

8 since deposited on 12 Mar 2015
2 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 82448
Item Type: Journal Article
Refereed: Yes
Keywords: Multiparty computation, Graph coloring, Non-Abelian group, Planar graph
DOI: 10.1515/jmc-2013-0035
ISSN: 1862-2976
Divisions: Current > Schools > School of Electrical Engineering & Computer Science
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 2014 Walter de Gruyter GmbH
Deposited On: 12 Mar 2015 00:26
Last Modified: 05 Aug 2015 10:57

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page